# SDR CHQA200600125

- Difficulty date: September 24, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N840RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145725
- Aircraft time: 9,051 hours, 8,202 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

FLIGHT 6393 - CVG-BNA - DURING CRUISE AT 16,000 FT & APPROX 310 KIAS, ACFT STARTED SHAKING & FLUTTERING WITHOUT WARNING.  AUTOPILOT ENGAGED AT THE TIME.   LATER, MASTER WARNING LIGHT & CHIME SOUNDED, WITH MESSAGES -PITCH TRIM MAIN INOP- &-PITCH TRIM BACKUP INOP-.  AT THIS TIME, AUTOPILOT DISCONNECTED USING QUICK DISCONNECT BUTTON.  ACFT VERY HARD TO CONTROL ABOUT PITCH AXIS, REQUIRING EXCESSIVE FORCE INPUTS IN ORDER TO MAINTAIN CONTROLLED LEVEL FLT.  DECLARED AN EMERGENCY & REQUESTED DIRECT SDF.  AIRSPEED REDUCED, & WHILE FIGHTING WITH VERTICAL CONTROL, BEGAN LOSING ALTITUDE IN A SHALLOW DESCENT.  VERY STRONG BACK PRESSURE HAD TO BE KEPT ON CONTROLS TO KEEP THE DESCENT SHALLOW.  PITCH TRIM INDICATIONS SHOWING -
